Vol. 300, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Local Sobolev constant estimate for integral Bakry–Émery Ricci curvature

Lili Wang and Guofang Wei

Vol. 300 (2019), No. 1, 233–256
Abstract

We extend several geometrical results in Dai et al. (2018) for Riemannian manifolds with integral curvature to complete smooth metric measure spaces with integral Bakry–Émery Ricci curvature.

Keywords
integral Bakry–Émery Ricci curvature, isoperimetric constant estimate, Sobolev constant
Mathematical Subject Classification 2010
Primary: 53C23, 53C20
Milestones
Received: 7 March 2018
Revised: 20 June 2018
Accepted: 17 July 2018
Published: 20 July 2019
Authors
Lili Wang
Department of Mathematics
East China Normal University
Shanghai
China
Guofang Wei
Math Department
UC Santa Barbara
Santa Barbara, CA
United States